# SDR SIMA20120408001

- Difficulty date: April 8, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 18,633 hours, 15,212 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: False Indication
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 4050, CREW REPORTED THAT AT 34,000 FT CABIN ALTITIUDE WAS AT 300 FT AND RISING QUICKLY WITH A DIFFENTAL PRESSURE OF 6.8 PSI.  PRESSURE STABILIZED AT A CABIN ALTITUDE OF APPROXIMATELY 12,700FT AFTER A RAPID DESCENT TO 10K.  DECLARED AN EMERGENCY AND DIVERTED.   AIRCRAFT LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED OPS CHECK IAW AMM 21-31-00 AND OPS CHECK OF PRESSURIZATION CONTROL SYSTEM.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
